Follow
Share

89 yo also on hbp, waterpills, cholesterol, arthritis in hands, diverticulitis. General aging decline. Hospitalized in Oct 2017 for pneumonia.

This question has been closed for answers. Ask a New Question.
Skipping a blood thinner?

Why, was the blood thinner skipped? On medical instructions, by accident, because she refused it?

Never mind - don't guess. Get your mother seen by a doctor.
Helpful Answer (3)
Report

No, I don’t think skipping a blood thinner would cause the red swollen legs but CHF would, sitting too long with feet hanging down would along with cellulitis. Too much salt in her diet would. She needs to see a doctor. Does she normally see a cardiologist? Who prescribes the water pill, the blood thinner, the cholesterol and the BP? Is her BP up? Are her legs warm to the touch? Has she gained a few pounds in the last day or so? If she has CHF she needs to weigh daily. Does she have home health to help her monitor these conditions?
It’s a potentially dangerous situation. If you are her caregiver you need to know WHY she is taking these various meds and what to watch for. Red swollen legs for my mom was a CHF (congestive heart failure) episode with cellulitis. May not be that at all for your mom but it’s a warning sign of some sort. Let us know what you find out.
Helpful Answer (2)
Report

She needs to be seen by a doctor or urgent care. Is she skipping the diuretic as well? Has she been diagnosed with any heart ailments?
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.